# SDR EMB07002

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 927 hours, 776 cycles
- System (JASC): 2440 · External Power System
- Part: Module
- Part number: 1701337D
- Part serial: 0391
- Condition: Failed
- Location: External Power
- Part time: 920 hours, 770 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1906, PHL-BDL:  AS FLIGHT TAXIED IN TO THE GATE, THE CREW STARTED THE APU.  SMOKE BEGAN TO FILL THE CABIN AS PASSENGERS WERE LEAVING THE AIRCRAFT.  UPDATED 8/3/07:  PILOT REPORT INDICATES THAT WHEN CHANGING FROM GROUND POWER TO EXTERNAL POWER, POWER DROPPED OFF LINE, THEN THE CABIN FILLED WITH SMOKE.  MAINTENANCE REPLACED THE EXTERNAL POWER MODULE.  NO FURTHER FAULTS.
